Chemical Peels

The application of chemical solutions to exfoliate and peel the skin off to improve the appearance and feel of the skin is called chemical peels. It is used to treat skin conditions like wrinkles, sun damage, scars, melasma, and uneven skin tone.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please suggest a cost effective remedy for forehead lines and wrinkles.

Query: Hi doctor, I am most concerned about having forehead lines and wrinkles. They are light to moderate lines and wrinkles. I heard Botox is the only way to get rid of forehead lines and wrinkles but is not permanent have to visit and pay every three months to keep up with treatments. I am looking ...  Read Full »


Dr. Sneha Mariam Varghese

Venereologist, Dermatologist

Answer: Hello, Welcome to icliniq.com. I understand your concern about aging lines, please understand that the process of aging that is the process of degeneration of the fat, collagen, skin tissues that is responsible for maintaining the skin integrity starts from the age of 30 years approximately or ev...  Read Full »

How can I even out my skin tone naturally?

Query: Hi doctor, I have an uneven skin tone on my face since from way back, perhaps 9 years back. Like some parts on the face are darker whilst others are lighter in complexion. I do not have any symptoms for my skin condition but I would like to ask if any of this is normal or what?  Read Full »


Dr. Sneha Mariam Varghese

Venereologist, Dermatologist

Answer: Hello, Welcome to icliniq.com. I understand your concern, from your history, it looks like you have pigmentary demarcation lines (PDL), which is just uneven pigmentation of the skin. Kindly send me a photo of the areas you find these pigmentary issues, so that I can grade your condition and give...  Read Full »

Kindly suggest the best medicine for rosacea.

Query: Hello doctor, I am 32 year old female. My past medical history includes rosacea (15 years), perioral dermatitis (7 years), melasma and hyperpigmentation in the upper cheeks for three years and ADHD. I am currently under Noritate, occasional Elidel during flare up and Adderall 2.5 mg daily. My hyper...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. Well, here I discuss everything one by one. You had rosacea and for that you were using Noritate (Metronidazole) and Ziana (combination of Clindamycin phosphate and Tretinoin). Since how long you were using these medicines? For rosacea, new creams have come which are b...  Read Full »

I have melasma and using Kojitin gel. What further treatment should I go for?

Query: Hello doctor, I am a 46-year-old female. I have been suffering from melasma for the last four years. It is only small patches on the cheekbones but very dark. I have been told it is dermal which is very stubborn and does not go easily. I took lots of treatment from good dermatologists like used top...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to iclniq.com. I have seen your query. With your descriptions it seems you have developed dermal melasma. Kojivit is safe and it is non steroidal. It does not cause thinning of skin, and safe for long term use. Beside this must use sunscreen like Blynds sunscreen daily during morning...  Read Full »

I have a peculiar skin problem on and off. Please help.

Query: Hi doctor, I am a 24 year old female. I have a skin problem on and off for the past two years. The doctor said that it is not acne and I had undergone homeopathy. But, I did not get any improvement from that. Also, it is not an allergy. It is so embarrassing to have this type of skin. I also took s...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com.  Are the marks, acne or scar your problem? Send complete information about your onset, progression like how it started and increased, and also any other part of the body is affected. What treatment had you taken? Revert back with the detailed history to a dermatologist...  Read Full »

Why has my skin become dark after applying TCA peel?

Query: Hi doctor, I applied 35 % TCA peel before two days and then I got some burning and redness on the area. It is all black now and also getting darker day by day. How can it heal faster? Is there a chance of leaving out scar?  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Did you apply the peel yourself? Please send the good quality photographs of your face to comment further. Revert back with the photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

What causes redness on the cheeks?

Query: Hi doctor, I have some weird redness on my cheeks all the time no matter what weather it is. I have attached my photos for your reference. It is just there and it does not hurt at all. But, I want to overcome it. Is there any way? I am 18 years old now. Thank you.  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your pictures (attachment removed to protect patient identity) and description. It looks like melasma or post-inflammatory hyperpigmentation. Melasma is an acquired pigmentation of sun-exposed areas. Areas that receive excessive sun exposure, including the c...  Read Full »

What does coarsened echotexture in liver ultrasound mean?

Query: Hi doctor, I have a wheatish complexion. Can you please suggest if I can use Kojivit cream for skin lightening?  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Yes, you can use Kojivit gel (Kojic acid) safely daily. But, it only removes extra tan from your skin. You can try using a Glycolic acid based face wash for better results of skin lightening. Make sure that you apply sunscreen every 5-6 hours. You can also g...  Read Full »

Can Hydrocortisone cream be used if the face becomes red and inflamed after a chemical peel?

Query: Hello doctor,Five weeks ago, I did a much too deep Jessner and a 30 % TCA combination peel myself. I swelled so much 24 hours after the peel that my eyes almost shut. Yes, this was a terrible mistake. My face is still red, but slowly resolving and I have been keeping it constantly moist and have bee...  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have gone through your query and viewed the images (attachment removed to protect patient identity). Yes, there is redness on the side of the forehead. Redness from a deep peel can stay for months. Instead of a massage, I suggest you use a topical steroid cream, pr...  Read Full »

Will chemical peel help in treating acne and hyperpigmentation scars of acne?

Query: Hello doctor, I am an 18-year-old male and suffering from acne since I was 14. I have tried a retinoid, Doxycycline, countless topical creams and scrubs, a six-month course of Accutane, and nothing seemed to work permanently. Accutane was the most effective drug at preventing my acne but, two month...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. It seems like you have had really bad acne and have been trying hard to improve it. I would suggest you not to stop the treatment abruptly as it usually leads to a flare. Instead, once the acne is controlled, you should reduce the frequency to a maintenance dose, suc...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.